# SDR ASMF20180515002

- Difficulty date: March 15, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N782AM
- Make and model: Boeing 787-8
- Aircraft serial: 37165
- Aircraft time: 11,961 hours, 1,376 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO DURING TAXING, THE MESSAGE IN EICAS AND STATUS FLAP/SLAT CONTROL WAS SHOWN.  MAINTENANCE PERFORMED  DMC-B787-A-27-50-F1-J9A-421A-A, NO CONFIRMING FAILURE, TESTED CORRECT.
